Results 1 to 5 of 5
  1. #1
    onetwopunch is offline Junior Member
    Join Date
    Jun 2005
    Location
    Hicksville, New York, USA.
    Posts
    10

    Default Does Suboxone Cause Loss of Libido? HELP!!

    Hi Everyone,

    I am just writing to find out if suboxone can cause a decrease in sex drive.. My boyfriend has been on suboxone trying to kick a 2-year vicodin addiction. He's now tapered to 4mg (I think).. He tapered that quickly by his own decision because ever since he started trying to get off the vicodin and got on the subs, we haven't had sex (sorry for the bluntness). That makes it about 3 months now. It's causing problems in our relationship and he's swearing that it's because of the sub and he said even his doctor told him this med might cause a loss of libido. I'm wondering if any of you have experienced this or have heard of this being a possible side effect.

    Thanks in advance.

  2. #2
    Mic Guest

    Default

    Onetwo-
    Hi. Is Sub the only med he's on?
    Sub will reduce libido, and so will most anti-depressants.
    I recommend that your bf get his testosterone levels checked. If it's just the Sub, his libido ought to return as he lowers his dose. Good luck to you two, Mic

    "It takes what it takes"

  3. #3
    DagoDom is offline Member
    Join Date
    Jan 2005
    Location
    , Ma, USA.
    Posts
    57

    Default

    onetwo, yes the sub can do that, I didnt get my libido back until I got down to 2mgs, and it came back with a vengeance so hang in there he probably needs you right now and when his libido returns you'll be well rested ;O)

    DD

  4. #4
    vicodinESaddict is offline Senior Member
    Join Date
    Mar 2005
    Location
    Palm Beach area, Florida, USA.
    Posts
    104

    Default

    Hey onetwo! :)
    Yep it happens, and I can only assume for men, it must be harder. (no pun intended)
    But, as a female (as I am) I havent noticed any change at all. When I was taking vikes, alot of vikes, my libido started to faaaaaaaaade away, but once I started bupe, it actually started coming back. So, everyone is different. However, I know for a fact that anti depressants really screw up the sex drive!!! Big time! If he is taking and of those, then that might be another cause??
    Maggie

  5. #5
    Sandman is offline Senior Member
    Join Date
    Jan 2004
    Location
    Fort Lauderdale, FL, .
    Posts
    212

    Default

    My libido was already bad due to antidepressants. But Bupe pretty much put the whammy on it for a while! But as someone else said, once you lower the dose enough, it will return without a problem. So hang in there!

    Sandman



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.